Please use this identifier to cite or link to this item:
Title: S. Ramanujan – The Keats of Mathematics
Authors: Singh, Manoranjan Kumar
Ranjan, Aniket
Issue Date: Apr-2012
Publisher: NISCAIR-CSIR, India
Abstract: Here’s a look at the life of a genius, extremely short though it was.
Page(s): 24-29
ISSN: 0042-6075
Appears in Collections:SR Vol.49(04) [April 2012]

Files in This Item:
File Description SizeFormat 
SR 49(4) 24-29.pdf947.44 kBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.